# SDR DHL2007748013

- Difficulty date: October 2, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030 - 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1050-1130 LBL 45 CORRODED.  REMOVED SEAT TRACK SECTION AT MAIN CABIN STATION 1070 TO 1090 LBL 45 IAW B-727 SRM 51-30-2.  FABRICATED NEW SEAT TRACK SECTION MATERIAL USED BAC 1520-792-7178-T616 PO NR 9005692 DIMENSION 69" LONG, 2 EACH ANGLE MATERIAL USED P/N BAC 1503-100126 7178-T6311 DIMENSION (14" BY 2.5") AND 1 EACH FILLER STRAP MATERIAL USED 7075-T6 0.250" PO NR 9003467 DIMENSION (7" BY 2") IAW B-727 SRM 53-10-5 FIGURE 1.  TREATED AND PRIMED PARTS AND AREA IAW B-727 SRM 51-10-2.  INSTALLED NEW PARTS IAW B-727 SRM 51-30-2.
